# SDR V0XD20170913001

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 517 BETWEEN STRINGERS 26L AND 27L IS CORRODED.  REPAIRED THE FRAME IAW REO 670-53-31-419.
